Publication:
Compatible pairs of orthogonal polynomials

Loading...
Thumbnail Image
Identifiers
Publication date
1999
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
Korean Mathematical Society
Impact
Google Scholar
Export
Research Projects
Organizational Units
Journal Issue
Abstract
We find necessary and sufficient conditions for an orthogonal polynomial system to be compatible with another orthogonal polynomial system. As applications, we find new characterizations of semi-classical and classical orthogonal polynomials.
Description
19 pages, no figures.-- MSC1991 code: 33C45.
MR#: MR1736624 (2001a:33009)
Zbl#: Zbl 0944.33012
Keywords
Orthogonal polynomials, Compatibility, Semi-classical and classical orthogonal polynomials, Inverse problem
Bibliographic citation
Bulletin of the Korean Mathematical Society, 1999, vol. 36, n. 4, p. 779-797